RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 1, Pages 19–22 (Mi dan39246)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Singularly perturbed systems containing indeterminacy in the case of degeneracy

A. B. Vasil'eva

Lomonosov Moscow State University

Full text: PDF file (451 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.919
Presented: A. N. Tikhonov
Received: 02.04.1975

Citation: A. B. Vasil'eva, “Singularly perturbed systems containing indeterminacy in the case of degeneracy”, Dokl. Akad. Nauk SSSR, 224:1 (1975), 19–22

Citation in format AMSBIB
\Bibitem{Vas75}
\by A.~B.~Vasil'eva
\paper Singularly perturbed systems containing indeterminacy in the case of degeneracy
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 1
\pages 19--22
\mathnet{http://mi.mathnet.ru/dan39246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0385264}
\zmath{https://zbmath.org/?q=an:0333.34048}


Linking options:
  • http://mi.mathnet.ru/eng/dan39246
  • http://mi.mathnet.ru/eng/dan/v224/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, “The development of the theory of ordinary differential equations with a small parameter multiplying the highest derivative during the period 1966–1976”, Russian Math. Surveys, 31:6 (1976), 109–131  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019